# SDR ASAA2023062443665

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 25,059 hours, 8,170 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF GEAR HANDLE MOVED TO OFF, NOSE GEAR EXTENDED HANDLE MOVED TO UP NOSE GEAR RETRACTED. GROUNDED - YES. JACKED NLG REF B737-900 AMM 07-11-21-580-801, ACCOMPLISHED OPERATIONAL TEST FOR NLG REF AMM 32-33-00-710-801. OPS TESTS GOOD. NO HISTORY PAST 90 DAYS. LOWERED AIRCRAFT OFF NOSE JACK REF MM 07-11-21-580-802.
